Toxicity from Cipro treatment for Pouchitis

by Tiffany
(Calgary, Alberta, Canada)

I had my colon removed due to Ulcerative Colitis. I eventually required surgery for something called a J-Pouch. Within this intestinal pouch I was having inflammation and ulceration. I was prescribed Cipro and Flagyl in combination for about 5 years.


I finally had to go for a permanent ostomy so I last took that Cipro in 2010. While I was on it, I had pain in my hip all the time. My legs went numb for several months. I didn't know these problems were related to the medication. Now 3 years later I have Fibromyalgia and neuropathy. I am always tired and in pain. I believe this is due to damage to the mitochondria in my cells.

I am also on Zoloft for "depression" and now I read that is linked to mitochondrial damage, as is all the anaesthetics and surgery itself. I am praying for a cure or to feel a bit better. I can't work anymore and am having poor memory and depersonalization. It's so disheartening. I hope Jesus returns soon so I can be healed completely.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video